# SDR SIMA2020063028002

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 38,170 hours, 35,376 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Module
- Part number: 8125464
- Part serial: 98019631
- Condition: Failed
- Location: Right Temp
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

W/G ANTI ICE FAIL IN FLT.  INSPECTED ALL DUCTS. NO BLOWN DUCTS FOUND. PREFORMED DVI OF ALL DUCTS AND SURFACES. NO BLOWN DUCTS OR DEFECTS NOTED. REMOVED AND REPLACED LH OUTLET DUCT ASSY PER EMB AMM 21-51-02. REMOVED AND REPLACED LH HEAT EXCHANGER OUTLET BOOT PER EMB AMM 21-51-02. INSPECTED PACK 1 HEAT EXCHANGER EXHAUST DUCT. NO DEFECTS NOTED IN UPPER DUCT FROM HEAT EXCHANGER. REMOVED AND INSPECTED LOWER EXHAUST DUCT AND FOUND IT TO BE CRACKED AND DEFORMED. TEMPORARILY REINSTALLED LOWER LH EXHAUST DUCT. REMOVED AND REPLACED LH EXHAUST GRATE PER EMB AMM 21-51-02, NO LEAKS NOTED AT THIS TIME. REMOVED AND REPLACED TEMPERATURE CONTROL MODULE IAW EMB140 AMM 21-60-05. OPC GOOD. REMOVED AND REPLACED PACK 1 DUCT TEMPERATURE SENSOR IAW 21-60-03. OPERATIONAL CHECK FAIL AMM 21-51-00. DID NOT FIX. REMOVED AND REPLACED PACK 1 DUCT OVERTEMPERATURE SENSOR IAW AMM 21-51-09. OPERATIONAL CHECK FAIL AMM 21-51-00-700-802-A. DID NOT FIX. REMOVED AND REPLACED TEMPERATURE CONTROL MODULE IAW EMB140 AMM 21-60-05. OPC GOOD. AMBIENT TEMPERATURE SENSOR P/N 815289-2 S/N O3084
